Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 7, Pages 375-394
http://dx.doi.org/10.1155/S0161171201011450

On an infinite sequence of invariant measures for the cubic nonlinear Schrödinger equation

Bogoliubov Laboratory of Theoretical Physics, Joint Institute for Nuclear Research, Dubna 141980, (Moscow Region), Russia

Received 21 January 2001; Revised 28 May 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter E. Zhidkov, “On an infinite sequence of invariant measures for the cubic nonlinear Schrödinger equation,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 7, pp. 375-394, 2001. doi:10.1155/S0161171201011450